My daughter took Reglan the first year of her life, and now wakes up continuously with joint pain in her arms and legs, and has been doing this for the last four years.
This is what I have found. There are several lawsuits about Reglan. Please read all these side effects and the long term side effects even after stopping this drug.
"Seek medical attention right away if any of these SEVERE side effects occur when using Reglan Solution:
Severe allergic reactions (rash; hives; itching; difficulty breathing; tightness in the chest; swelling of the mouth, face, lips, or tongue; unusual hoarseness); abnormal thinking; confusion; dark urine; decreased balance or coordination; decreased sexual ability; fast, slow, or irregular heartbeat; fever; hallucinations; loss of bladder control; mental or mood changes (eg, depression, anxiety, agitation, jitteriness); seizures; severe or persistent dizziness, headache, or trouble sleeping; severe or persistent restlessness, including inability to sit still; shortness of breath; stiff or rigid muscles; sudden increased sweating; sudden, unusual weight gain; suicidal thoughts or actions; swelling of the arms, legs, or feet; uncontrolled muscle spasms or movements (eg, of the arms, legs, tongue, jaw, cheeks; twitching; tremors); vision changes; yellowing of the skin or eyes.."
Caution should be exercised when diagnosing movement disorders in patients currently being treated with metoclopramide.
Neuroleptic Malignant Syndrome has been reported in possible connection with Reglan® use; a potentially life-threatening condition, Neuroleptic Malignant Syndrome can cause fever, muscle-rigidity, delirium, kidney damage, unstable blood-pressure, and coma.
- Reglan Information for Consumers
- Reglan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Reglan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Sep 2009 • 1 answer
Posted 23 Nov 2009 • 1 answer
Posted 21 Sep 2010 • 9 answers
Posted 15 Aug 2011 • 2 answers
Posted 10 May 2013 • 1 answer